Translator Disclaimer
February, 1985 The Existence of Regular Conditional Probabilities: Necessary and Sufficient Conditions
Arnold M. Faden
Ann. Probab. 13(1): 288-298 (February, 1985). DOI: 10.1214/aop/1176993081

Abstract

Different necessary and sufficient conditions for the existence of regular conditional probabilities are found for the cases of countably generated, countably separated, and complete probability spaces. Perfection is $n.$ and $s.$ for countably generated spaces, "almost pre-standardness" for the countably generated and countably separated cases, and discreteness for complete spaces. Several different forms of the regular conditional probability property must be distinguished.

Citation

Download Citation

Arnold M. Faden. "The Existence of Regular Conditional Probabilities: Necessary and Sufficient Conditions." Ann. Probab. 13 (1) 288 - 298, February, 1985. https://doi.org/10.1214/aop/1176993081

Information

Published: February, 1985
First available in Project Euclid: 19 April 2007

zbMATH: 0593.60002
MathSciNet: MR770643
Digital Object Identifier: 10.1214/aop/1176993081

Subjects:
Primary: 60A10
Secondary: 60A28

Rights: Copyright © 1985 Institute of Mathematical Statistics

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.13 • No. 1 • February, 1985
Back to Top